Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 18, NWS New Orleans, LA

March 27, 2014Washington Parish, Louisiana; Pearl River County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Mar 27, 2014, 11:33 PM CDT for Washington Parish, Louisiana; Pearl River County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2014, 11:33 PM CDT (04:33 UTC)
Expired
Mar 28, 2014, 12:00 AM CDT
In force
27 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Washington Parish, LA, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 4.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WUUS54 KLIX 280433
SVRLIX
LAC117-MSC109-280500-
/O.NEW.KLIX.SV.W.0018.140328T0433Z-140328T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1133 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
  NORTHWESTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL MIDNIGHT CDT

* AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR VARNADO...OR 11 MILES NORTHEAST OF
  BOGALUSA...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY AND PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

&&

LAT...LON 3101 8949 3100 8949 3082 8976 3095 8990
      3101 8983 3101 8956 3102 8955 3102 8950
TIME...MOT...LOC 0433Z 229DEG 40KT 3095 8975

$$

22/TD
1 follow-up statement
679 
WWUS54 KLIX 280448
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 PM CDT THU MAR 27 2014

LAC117-MSC109-280457-
/O.CAN.KLIX.SV.W.0018.000000T0000Z-140328T0500Z/
PEARL RIVER MS-WASHINGTON LA-
1148 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR PEARL RIVER COUNTY...AND
WASHINGTON PARISH IS CANCELLED...

AT 1147 PM CDT...THE THUNDERSTORM THAT PROMPTED THE SEVERE 
THUNDERSTORM WARNING HAD MOVED OUT OF THE WARNED AREA. 

LAT...LON 3101 8949 3100 8949 3082 8976 3095 8990
      3101 8983 3101 8956 3102 8955 3102 8950
TIME...MOT...LOC 0447Z 230DEG 43KT 3107 8958

$$

22/TD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:44 PM CDT, 7 hours 49 minutes earlier.

Area forecast discussion, Mar 27, 3:44 PM CDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CDT THU MAR 27 2014

.SYNOPSIS...
SCATTERED SHOWERS MOVING ACROSS THE COASTAL WATERS THIS AFTERNOON
WITH SOME ISOLATED ACTIVITY IMPACTING LAND AREAS. COLD FRONT IS
STILL WELL OFF TO THE NORTHEAST...STRETCHING FROM SOUTHERN
MINNESOTA INTO THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS.
ADDITIONAL SHOWER AND THUNDERSTORMS ACTIVITY BEGINNING TO DEVELOP
ALONG A DRYLINE AND IN RESPONSE TO UPPER SHORTWAVE OVER EASTERN
TEXAS. TEMPS LOCALLY ARE SITTING IN THE UPPER 60S WITH DEWPOINTS
IN THE UPPER 50S.

&&

.SHORT TERM...
FIRST UPPER SHORT WAVE WILL MOVE EAST/NORTHEAST THIS EVENING...
WITH WEAK SURFACE LOW EJECTING NORTHEASTWARD TOWARD THE GREAT
LAKES. THIS WILL CAUSE THE COLD FRONT TO MOVE SLOWLY EASTWARD
TOWARD THE LOCAL AREA. AS THE SOUTHERN EXTENT OF THE SHORTWAVE
TRAVERSES THE LOCAL AREA...EXPECT SHOWER AND THUNDERSTORM ACTIVITY
TO INCREASE SIGNIFICANTLY WITH LIKELY TO DEFINITE POPS IN THE
FORECAST FOR TONIGHT. HIGHEST RAIN CHANCES AND TOTALS ARE EXPECTED
OVER THE SOUTHERN HALF OF THE AREA. OVERALL TOTALS IN THE 1 TO 2
INCH RANGE WITH A FEW HIGHER AMOUNTS WILL BE POSSIBLE.

THERE SHOULD BE A BIT OF A LULL IN CONVECTIVE ACTIVITY ON FRIDAY
AS THE INITIAL SHORTWAVE MOVES AWAY FROM THE AREA AND THE NEXT
SHORT WAVE REMAINS REMOVED TO THE WEST. GENERALLY CARRYING CHANCE
POPS WITH HIGHER VALUES IN THE SE AND LOWER VALUES IN THE NW FOR
DAYTIME HOURS FRIDAY. SECOND SHORT WAVE WILL AMPLIFY AS IT MOVES
EASTWARD ON FRIDAY...PROVIDING THE IMPETUS NECESSARY TO DRIVE THE
COLD FRONT INTO THE AREA LATE FRIDAY AND FRIDAY NIGHT. THIS
SHOULD RESULT IN ANOTHER PERIOD OF ELEVATED POPS WITH HIGH END
CHANCE TO LIKELY POPS ACROSS THE ENTIRE AREA.

AS CONVECTION SPREADS ACROSS THE REGION...THERE WILL BE A SLIGHT
CHANCE OF SEVERE WEATHER FROM THE LATE AFTERNOON AND INTO THE
NIGHT WHEN STRONGER LIFT WILL BE PROVIDED BY THE UPPER DISTURBANCE
AND COLD FRONT. LI VALUES OF -6 TO -8 ARE FORECAST ACROSS THE AREA
WITH DEWPOINTS IN THE MID 60S AND SURFACE BASED CAPE OVER 2000
J/KG FOR MOST LOCAL AREAS. WINDS THROUGH THE COLUMN WILL BE
GENERALLY UNIDIRECTIONAL...BUT THERE WILL STILL BE QUITE A BIT OF
SPEED SHEAR IN PLACE. MAIN THREATS ACROSS LOCAL AREA APPEAR TO BE
LARGE HAIL AND DAMAGING WIND...THOUGH THERE IS A NON/ZERO CHANCE
OF AN ISOLATED TORNADO OR TWO

.LONG TERM...
COLD FRONT SHOULD MOVE INTO THE GULF SATURDAY MORNING WITH RAIN
CHANCES TAPERING OFF BY AFTERNOON. AIR MASS BEHIND THE FRONT IS
NOT NEARLY AS COLD AS PREVIOUS FRONTS...BUT SHOULD STILL RESULT IN
BELOW NORMAL TEMPERATURES SATURDAY NIGHT AND NEAR OR SLIGHTLY
BELOW NORMAL AFTERNOON TEMPERATURES SUNDAY. TEMPS MODERATE
THROUGH THE FIRST PART OF THE WORK WEEK...WARMING ABOVE NORMAL BY
WEDNESDAY. RAIN CHANCES ALSO GRADUALLY INCREASE BEGINNING
WEDNESDAY AS THE NEXT SYSTEM BEGINS TO IMPACT THE AREA.

&&

.AVIATION...
MOISTURE INCREASE IS CONTINUING WITH DEW POINTS HAVING INCREASED
INTO THE MIDDLE AND UPPER 50S. CLOUD COVER HAS RESPONDED WITH MVFR
CEILINGS AT MOST TERMINALS BETWEEN FL020-030. MOST PRECIPITATION AT
THIS TIME IS OFFSHORE OR WELL TO THE NORTHWEST OF THE AREA.
SHORTWAVE CURRENTLY MOVING INTO THE WESTERN GULF OF MEXICO WILL
ENHANCE LIFT LATE THIS AFTERNOON AND THIS EVENING...ALLOWING
CONVECTIVE DEVELOPMENT. SOUNDINGS BECOME FAVORABLE FOR CONVECTION
AFTER ABOUT 21Z. WILL KEEP PREVIOUS MENTION OF VCTS AT MOST
TERMINALS THROUGH THE OVERNIGHT HOURS. MVFR CEILINGS ARE LIKELY TO
CONTINUE INTO FRIDAY...BUT THERE SHOULD BE A LULL IN PRECIPITATION
CHANCES DURING THE LATE MORNING AND EARLY AFTERNOON ON FRIDAY WITH
MORE SIGNIFICANT CONVECTION ANTICIPATED FRIDAY NIGHT.

&&

.MARINE...
MODERATE TO STRONG ONSHORE FLOW WILL PERSIST THROUGH TONIGHT
LEADING TO CONTINUED HAZARDOUS CONDITIONS OVER THE COASTAL WATERS.
WINDS WILL GRADUALLY RELAX FRIDAY AND FRIDAY NIGHT AS THE SURFACE
LOW OVER THE PLAINS MOVES INTO THE GREAT LAKES REGION BRINGING A
COLD FRONT INTO THE LOWER MS VALLEY. THIS FRONT WILL STALL FOR A
SHORT WHILE JUST OFF TO OUR N AND NW. THE COLD FRONT SHOULD PUSH
THROUGH THE AREA AND INTO THE COASTAL WATERS SAT MORNING...WITH
STRONG OFFSHORE WINDS RETURNING BEHIND THE COLD FRONT. SMALL CRAFT
ADV WILL LIKELY BE NEEDED ONCE AGAIN.

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT. MONITORING CONVECTIVE
             TRENDS.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  63  80  57 /  30  60  40  60
BTR  74  63  82  61 /  40  70  40  60
ASD  73  65  79  62 /  20  80  50  50
MSY  73  65  79  63 /  30  80  40  50
GPT  70  66  75  62 /  20  80  60  60
PQL  70  64  76  62 /  20  80  70  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.

MS...NONE.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM THURSDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...LAKE
     PONTCHARTRAIN AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY UNTIL 7 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
     NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM
     20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM.

&&

AVIATION...35
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Mar 27, 3:35 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
335 PM CDT THU MAR 27 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-280845-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
335 PM CDT THU MAR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION ON THE TIDAL LAKES AND SOUNDS
TONIGHT...WHILE SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OPEN
COASTAL WATERS TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED OVERNIGHT. A FEW STRONG
STORMS AND MAYBE EVEN AN ISOLATED SEVERE STORM OR TWO WILL BE
POSSIBLE TONIGHT. THE MAIN CONCERN WILL BE GUSTY
WINDS...HAIL...FREQUENT LIGHTNING... AND HEAVY RAINFALL. RAIN
AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE...ESPECIALLY SOUTH OF
INTERSTATE 10.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY AND FRIDAY NIGHT. A FEW
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH THE MAIN
THREATS BEING LARGE HAIL AND STRONG TO DAMAGING STRAIGHT LINE
WINDS FRIDAY NIGHT.

SMALL CRAFT ADVISORIES WILL BE ENDING DURING THE MORNING FRIDAY ON
THE OPEN COASTAL WATERS. CONDITIONS WILL AGAIN BECOME HAZARDOUS
OVER THE COASTAL WATERS ON SATURDAY AFTER THE PASSAGE OF A COLD
FRONT LATE SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER MAY
BE NEEDED FRIDAY EVENING MARCH 28TH.

In the hours before

Special weather statement, Mar 27, 11:24 PM CDT, 9 minutes before
LAZ039-040-058-072-280515-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1124 PM CDT THU MAR 27 2014

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST.
JOHN THE BAPTIST PARISH...ST. TAMMANY PARISH...SOUTHERN TANGIPAHOA
PARISH...WASHINGTON PARISH...

AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES NORTH OF LAPLACE...MOVING
NORTHEAST AT 40 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...MADISONVILLE...MANDEVILLE...COVINGTON...SUN...BUSH AND ABITA
SPRINGS

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND SUB
SEVERE HAIL UP TO NICKEL SIZE. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 1:16 AM CDTSpecial Marine WarningLIX59 min
Mar 28, 7:36 AM CDTSpecial Marine WarningLIX39 min
Mar 28, 8:36 AM CDTFlash Flood WarningLIXSaint Helena, Tangipahoa, Washington3 hr
Mar 28, 10:05 AM CDTAreal Flood AdvisoryLIXSaint Tammany115 min
Mar 28, 10:33 AM CDTFlash Flood WarningLIXOrleans, Saint Bernard87 min
Mar 28, 10:37 AM CDTFlash Flood WarningLIXSaint Tammany83 min
Mar 28, 11:11 AM CDTRiver Flood WarningLIXSaint Tammany, Washington47 days
Mar 28, 11:11 AM CDTRiver Flood WarningLIXSaint Tammany37 days
Mar 28, 11:29 AM CDTSpecial Marine WarningLIX31 min
Mar 28, 12:08 PM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard112 min
Mar 28, 3:25 PM CDTFlash Flood WatchLIXEast Feliciana, Saint Bernard, Saint Helena, Tangipahoa, Washington, West Feliciana12 hr
Mar 28, 6:35 PM CDTSpecial Marine WarningLIX25 min
Mar 28, 12:05 AM CDTSevere Thunderstorm WarningLIXPearl River40 min
Mar 28, 3:50 AM CDTFlash Flood WarningLIXAmite, Wilkinson3 hr
Mar 28, 8:25 AM CDTAreal Flood WarningLIXAmite, Wilkinson3 hr
Mar 28, 9:00 AM CDTFlash Flood WarningLIXHarrison, Jackson3 hr
Mar 28, 10:20 AM CDTRiver Flood WarningLIXWilkinson7 hr
Mar 28, 11:19 AM CDTRiver Flood WarningLIXPearl River59 hr
Mar 28, 11:19 AM CDTRiver Flood WarningLIXPearl River58 hr
Mar 28, 4:20 PM CDTRiver Flood WarningLIXHarrison64 hr
Mar 28, 4:20 PM CDTRiver Flood WarningLIXHarrison42 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.